# SDR DALA2024011700677

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,690 hours, 30,317 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 1R DOOR WILL NOT STAY ARMED. CORRECTIVE ACTION: CYCLED 1R DOOR PER A320 AMM 52-00 DOOR ARMS PROPERLY AND STAYS ARMED. (5440250)
